Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/121203


Title: Global synchronization and asymptotic phases for a ring of identical cells with delayed coupling
Authors: Shih, Chih-Wen
曾睿彬
Tseng, Jui-Pin
Contributors: 應數系
Date: 2011-07
Issue Date: 2018-12-04 15:43:18 (UTC+8)
Abstract: We consider a neural network which consists of a ring of identical neurons coupled with their nearest neighbors and is subject to self-feedback delay and transmission delay. We present an iteration scheme to analyze the synchronization and asymptotic phases for the system. Delay-independent, delay-dependent, and scale-dependent criteria are formulated for the global synchronization and global convergence. Under this setting, the possible asymptotic dynamics include convergence to single equilibrium, multiple equilibria, and synchronous oscillation. The study aims at elucidating the effects from the scale of network, self-decay, self-feedback strength, coupling strength, and delay magnitudes upon synchrony, convergent dynamics, and oscillation of the network. The disparity between the contents of synchrony induced by distinct factors is investigated. Two different types of multistable dynamics are distinguished. Moreover, oscillation and desynchronization induced by delays are addressed. We answer two conjectures in the literature.
Relation: SIAM Journal on Mathematical Analysis, Vol.43, No.4, pp.1667-1697
Data Type: article
DOI 連結: https://doi.org/10.1137/10080885X
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
10080885X.pdf846KbAdobe PDF133View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing